Advice or some reassurance please!

Hi ladies...

I'm looking for a bit of advice or reassurance! I had my second Zoladex injection on Wednesday, this time with no add-back HRT as I hadn't stopped bleeding at all with the first one... Yesterday I started bleeding reasonably heavily with clots and a lot of abdo pain (sorry if TMI!), which has continued so far (I also had a Mirena fitted at my laparoscopy for endo back in June)... just wondered if this is normal or I should seek further help!?

Be so grateful or any replies...xx

6 Replies

  • I suspect that it's the mirena doing this and nothing to do with the zoladex, although your body is probably extremely confused by the hormonal situation so I don't think it's too abnormal. When I had the mirena inserted, I had three months of excruciating contractions for several hours a day, every day which started a couple of months after insertion I think. On zoladex, I had no bleeding and much less pain.

    Were you having heavy bleeding after the mirena went in bit before the zol? Personally I would try removing the mirena first.

  • I can imagine my poor hormones must be more confused than me at the mo!!

    As I had mirena fitted during my lap I had bleeding afterwards anyway, but nothing too bad or as heavy as this, although the bleeding didn't properly stop - varied from spotting to nothing to being slightly heavier from day to day! But I have still continued having abdo pains ever since the op, which is why Gynae suggested the Zoladex route to hopefully give my body a proper chance to rest & let the mirena work!! Bleeding & pain didn't change at all last month, in fact was worse than before the Zoladex, which was why he wanted to try without the HRT this month to see if that helps... :s

    He did say that something that's been going on for so long (had 2 laps & problems since I was 14) may not get better straight away, but it's the sudden heavy bleeding and clots that had me a bit confused!!

    Did you have zoladex at the same time as mirena too?

  • Hi. I bled a lot after my 2nd injection too. I put it down to another 'flare' effect. It settled after a few days though. I also have Mirena coil too. X

  • That's reassuring then.. thank you :-)

    All the joys of meds I guess! Fingers crossed I won't get any hot flushes... did you have HRT too? x

  • Yes I had Livial add-back. It helped with the hot flushes and sleep disturbance. Hope your bleeding settles soon. X

  • I'm hoping it will soon, I keep thinking it's stopped & then it starts up again!

    I'm wondering about alternatives i.e. eliminating foods like the 'endo diets' that are around, but I'm not too convinced - my mum has just bought the book 'endometriosis,' so now to start ploughing through the 300-odd pages & see what help I find in there!!! :-/

You may also like...